DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第33巻 (1984) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/927

Title: Rational Cycles on Abelian Varieties II
Authors: Murasaki, Takeaki
Issue Date: 1984
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 33, 1-10 (1984)
URI: http://hdl.handle.net/10087/927
Appears in Collections:第33巻 (1984)

Files in This Item:

File Description SizeFormat
ares033001.pdf302.1 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback